# SDR SWAA2014120834733

- Difficulty date: December 6, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 62,369 hours, 50,352 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65C280121
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMER, SMELL OF SMOKE IN CABIN AT OVERWING EXITS.  FOUND RT PACK CONDITIONED AIR DUCT BROKEN.  R & R RT PACK CONDITIONED AIR DUCT ASSEMBLY IAW MM.
